Alert archive / Michigan / Gale Warnings in 2019

Gale Warning 7, NWS Gaylord, MI

March 21, 2019

NWS Gaylord, MI issued this gale warning at Mar 21, 2019, 4:02 PM EDT. It took effect at Mar 22, 2019, 5:00 AM EDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 21, 2019, 4:02 PM EDT (20:02 UTC)
In effect from
Mar 22, 2019, 5:00 AM EDT
Expired
Mar 22, 2019, 7:43 PM EDT
In force
15 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

510 
WHUS73 KAPX 212002
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
402 PM EDT Thu Mar 21 2019

LMZ344>346-220415-
/O.UPG.KAPX.GL.A.0002.190322T0900Z-190323T0000Z/
/O.NEW.KAPX.GL.W.0007.190322T0900Z-190322T2100Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
402 PM EDT Thu Mar 21 2019

...GALE WARNING IN EFFECT FROM 5 AM TO 5 PM EDT FRIDAY...

The National Weather Service in Gaylord has issued A Gale
Warning...which is in effect from 5 AM to 5 PM EDT Friday. THE
Gale Watch IS NO LONGER IN EFFECT. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Operating a vessel in gale conditions requires experience and
properly equipped vessels. It is highly recommended that mariners
without the proper experience seek safe harbor prior to the onset
of gale conditions.

$$

LHZ348-349-220415-
/O.UPG.KAPX.GL.A.0002.190322T0900Z-190323T0000Z/
/O.NEW.KAPX.GL.W.0007.190322T0900Z-190323T0000Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
402 PM EDT Thu Mar 21 2019

...GALE WARNING IN EFFECT FROM 5 AM TO 8 PM EDT FRIDAY...

The National Weather Service in Gaylord has issued A Gale
Warning...which is in effect from 5 AM to 8 PM EDT Friday. THE
Gale Watch IS NO LONGER IN EFFECT. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Operating a vessel in gale conditions requires experience and
properly equipped vessels. It is highly recommended that mariners
without the proper experience seek safe harbor prior to the onset
of gale conditions.

$$

LMZ323-341-342-220415-
/O.CON.KAPX.SC.Y.0015.190322T0000Z-190323T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
402 PM EDT Thu Mar 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 PM EDT FRIDAY...

A Small Craft Advisory remains in effect from 8 PM this evening
to 8 PM EDT Friday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ345>347-220415-
/O.CON.KAPX.SC.Y.0015.190322T0000Z-190323T0800Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
402 PM EDT Thu Mar 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 4 AM EDT SATURDAY...

A Small Craft Advisory remains in effect from 8 PM this evening
to 4 AM EDT Saturday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
5 follow-up statements
870 
WHUS73 KAPX 220206
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1006 PM EDT Thu Mar 21 2019

LMZ344>346-221015-
/O.CON.KAPX.GL.W.0007.190322T0900Z-190322T2100Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1006 PM EDT Thu Mar 21 2019

...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM EDT FRIDAY...

A Gale Warning remains in effect from 5 AM to 5 PM EDT Friday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Operating a vessel in gale conditions requires experience and
properly equipped vessels. It is highly recommended that mariners
without the proper experience seek safe harbor prior to the onset
of gale conditions.

$$

LHZ348-349-221015-
/O.CON.KAPX.GL.W.0007.190322T0900Z-190323T0000Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1006 PM EDT Thu Mar 21 2019

...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM EDT FRIDAY...

A Gale Warning remains in effect from 5 AM to 8 PM EDT Friday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Operating a vessel in gale conditions requires experience and
properly equipped vessels. It is highly recommended that mariners
without the proper experience seek safe harbor prior to the onset
of gale conditions.

$$

LMZ323-341-342-221015-
/O.CON.KAPX.SC.Y.0015.000000T0000Z-190323T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
1006 PM EDT Thu Mar 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

A Small Craft Advisory remains in effect until 8 PM EDT Friday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ345>347-221015-
/O.CON.KAPX.SC.Y.0015.000000T0000Z-190323T0800Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
1006 PM EDT Thu Mar 21 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

A Small Craft Advisory remains in effect until 4 AM EDT Saturday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
368 
WHUS73 KAPX 220727
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
327 AM EDT Fri Mar 22 2019

LMZ344>346-221530-
/O.CON.KAPX.GL.W.0007.190322T0900Z-190322T2100Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
327 AM EDT Fri Mar 22 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

A Gale Warning remains in effect until 5 PM EDT this afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Operating a vessel in gale conditions requires experience and
properly equipped vessels. It is highly recommended that mariners
without the proper experience seek safe harbor prior to the onset
of gale conditions.

$$

LHZ348-349-221530-
/O.CON.KAPX.GL.W.0007.190322T0900Z-190323T0000Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
327 AM EDT Fri Mar 22 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A Gale Warning remains in effect until 8 PM EDT this evening. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Operating a vessel in gale conditions requires experience and
properly equipped vessels. It is highly recommended that mariners
without the proper experience seek safe harbor prior to the onset
of gale conditions.

$$

LMZ323-341-342-221530-
/O.CON.KAPX.SC.Y.0015.000000T0000Z-190323T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
327 AM EDT Fri Mar 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A Small Craft Advisory remains in effect until 8 PM EDT this
evening. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ345>347-221530-
/O.CON.KAPX.SC.Y.0015.000000T0000Z-190323T0800Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
327 AM EDT Fri Mar 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

A Small Craft Advisory remains in effect until 4 AM EDT Saturday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
456 
WHUS73 KAPX 221457
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1057 AM EDT Fri Mar 22 2019

LMZ344>346-222100-
/O.CON.KAPX.GL.W.0007.000000T0000Z-190322T2100Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1057 AM EDT Fri Mar 22 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

A Gale Warning remains in effect until 5 PM EDT this afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Operating a vessel in gale conditions requires experience and
properly equipped vessels. It is highly recommended that mariners
without the proper experience seek safe harbor prior to the onset
of gale conditions.

$$

LHZ348-349-222300-
/O.CON.KAPX.GL.W.0007.000000T0000Z-190323T0000Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1057 AM EDT Fri Mar 22 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A Gale Warning remains in effect until 8 PM EDT this evening. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Operating a vessel in gale conditions requires experience and
properly equipped vessels. It is highly recommended that mariners
without the proper experience seek safe harbor prior to the onset
of gale conditions.

$$

LMZ323-341-342-222300-
/O.CON.KAPX.SC.Y.0015.000000T0000Z-190323T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
1057 AM EDT Fri Mar 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A Small Craft Advisory remains in effect until 8 PM EDT this
evening. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ345>347-222300-
/O.CON.KAPX.SC.Y.0015.000000T0000Z-190323T0800Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
1057 AM EDT Fri Mar 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

A Small Craft Advisory remains in effect until 4 AM EDT Saturday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
900 
WHUS73 KAPX 221941
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
341 PM EDT Fri Mar 22 2019

LMZ344>346-230000-
/O.CAN.KAPX.GL.W.0007.000000T0000Z-190322T2100Z/
/O.EXA.KAPX.SC.Y.0015.000000T0000Z-190323T0000Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
341 PM EDT Fri Mar 22 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect until 8 PM EDT this evening. The
Gale Warning has been cancelled. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ348-349-230000-
/O.CON.KAPX.GL.W.0007.000000T0000Z-190323T0000Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
341 PM EDT Fri Mar 22 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A Gale Warning remains in effect until 8 PM EDT this evening. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Operating a vessel in gale conditions requires experience and
properly equipped vessels. It is highly recommended that mariners
without the proper experience seek safe harbor prior to the onset
of gale conditions.

$$

LMZ323-341-342-230000-
/O.CON.KAPX.SC.Y.0015.000000T0000Z-190323T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-
341 PM EDT Fri Mar 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A Small Craft Advisory remains in effect until 8 PM EDT this
evening. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ345>347-230345-
/O.CON.KAPX.SC.Y.0015.000000T0000Z-190323T0800Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
341 PM EDT Fri Mar 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

A Small Craft Advisory remains in effect until 4 AM EDT Saturday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
739 
WHUS73 KAPX 222343
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
743 PM EDT Fri Mar 22 2019

LHZ348-349-230745-
/O.CAN.KAPX.GL.W.0007.000000T0000Z-190323T0000Z/
/O.EXA.KAPX.SC.Y.0015.000000T0000Z-190323T0800Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
743 PM EDT Fri Mar 22 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect until 4 AM EDT Saturday. The Gale
Warning has been cancelled. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ323-341-342-344>346-230045-
/O.CAN.KAPX.SC.Y.0015.000000T0000Z-190323T0000Z/
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
743 PM EDT Fri Mar 22 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Gaylord has cancelled the Small
Craft Advisory. 

$$

LHZ345>347-230745-
/O.CON.KAPX.SC.Y.0015.000000T0000Z-190323T0800Z/
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
743 PM EDT Fri Mar 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

A Small Craft Advisory remains in effect until 4 AM EDT Saturday.

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Mar 21, 3:36 PM EDT, 26 minutes earlier.

Area forecast discussion, Mar 21, 3:36 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
336 PM EDT Thu Mar 21 2019

.NEAR TERM...(Through Tonight)
Issued at 313 PM EDT Thu Mar 21 2019

...Light rain/drizzle changing to light snow...

High Impact Weather Potential...Low to medium.

Primary Forecast Concerns...Winds and snow amounts.

A weak area of low pressure and an associated cold front will
sweep across the region tonight. Model soundings/cross sections
indicate that moisture is not very deep at the onset (near to just
under -10C). Therefore, probably dealing with a little
drizzle/light rain at the onset. Somewhat deeper moisture along
with colder air and upslope should change over precipitation to
mainly light snow overnight. Could see up to around an inch of
snow accumulation (especially across the higher terrain).
Meanwhile, northwest winds will turn gusty overnight.

&&

.SHORT TERM...(Friday through Sunday)
Issued at 313 PM EDT Thu Mar 21 2019

...Colder Friday with light snow early, some sun and warmer for the
weekend...

High Impact Weather Potential: None expected.

Primary Forecast Concerns/Challenges: Lingering precipitation
chances Friday morning, with afternoon pcpn Sunday north of the
Straits.

Pattern Synopsis/Forecast...Clipper which moved over the Great Lakes
Thursday will exit east of the state early Friday, while a large
area of high pressure settles into the region for the weekend. Deep
500mb trough over the eastern one third of the country Friday, will
slowly push east while weak upper ridging/nearly zonal flow develops
over the state for the weekend.

The chances for precipitation will be limited across northern
Michigan through much of the forecast period as high pressure
largely dominates the region. However some lingering snow showers
are possible into early Friday morning in response to weakening
cyclonic flow and diminishing mstr on the backside of the eastward
exiting clipper. Will concentrate the best chance for snow showers
Friday morning in favored north flow snow belts right along the Lake
Huron and Lake Michigan shorelines, as model soundings show sfc-
850mb winds from 360 and low lvl inversion heights linger around 4k
ft.

Much of the weekend will remain dry with some sun and moderating
temperatures, as high pressure centers over the state (model
soundings and mstr progs showing 850/500mb mstr under 30 pct through
Sunday afternoon). 850mb temps will be around -12c Friday in the
exiting upper trough, before mid lvl temps warm to around +4c early
Sunday. This pattern will help afternoon temps warm from below
normal readings in the upper 20s Friday, to the upper 40s Sunday.

There is a chance for pcpn increasing over east Upper Sunday
evening, as a weak sfc boundary and base of upper trough digs into
the nrn Great Lakes.

&&

.LONG TERM...(Sunday night through Thursday)
Issued at 313 PM EDT Thu Mar 21 2019

An upper trough which settled over the eastern Great Lakes during
the weekend will exit east Tuesday, before weak 500mb ridging builds
into the Ohio Valley and Great Lakes. Mid lvl temps in this pattern
will warm from btwn -9c and -12c to begin the work week, to +4c by
Thursday, generating below normal high temps in the 30s through
Tuesday before warming to above normal readings in the 50s Thursday.
Precipitation will be limited across the northern Great Lakes
through next week as a large area of high pressure pushes across the
region through midweek. A system lifting into the northern Plains
and Great Lakes Wednesday night, will generate a chance of mainly
rain over nrn Michigan Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 154 PM EDT Thu Mar 21 2019

Mainly MVFR cigs through much of tonight as low pressure slides
across the region...though can not rule out IFR cigs to slip in
at times. In addition, light rain and snow...changing to light
snow will be in the vicinity. It should remain mostly cloudy
Friday morning...but cigs should lift into the VFR category.
Northwest winds will pick up later tonight and be very gusty
Friday.

&&

.MARINE...
Issued at 313 PM EDT Thu Mar 21 2019

Low pressure and an associated cold front will sweep across the
region tonight. Gusty northwest winds will follow for later
tonight into Friday. Gales have been posted across portions of
Lake Michigan and Lake Huron with small craft advisories
elsewhere.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...GALE WARNING from 5 AM to 8 PM EDT Friday for LHZ348-349.
     SMALL CRAFT ADVISORY from 8 PM this evening to 4 AM EDT Saturday
     for LHZ345>347.
LM...SMALL CRAFT ADVISORY from 8 PM this evening to 8 PM EDT Friday
     for LMZ323-341-342.
     GALE WARNING from 5 AM to 5 PM EDT Friday for LMZ344>346.
LS...NONE.
&&

NEAR TERM...AS
SHORT TERM...SR
LONG TERM...SR
AVIATION...AS
MARINE...AS
Hazardous weather outlook, Mar 21, 3:53 AM EDT, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
353 AM EDT Thu Mar 21 2019

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-220800-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
353 AM EDT Thu Mar 21 2019

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and tonight.

Patchy dense fog will be found across the outlook this morning.

There is also the potential for patchy freezing drizzle through
the evening hours.

Gale force winds are possible along the nearshore waters of both
Lake Michigan and Lake Huron tonight through Friday night.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The Rifle River near Sterling in Arenac County may rise to slightly
above flood stage today and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 4:16 AM EDTGale WatchAPX12 hr
Mar 21, 4:16 AM EDTSmall Craft AdvisoryAPX48 hr

Nearby

Gale Warnings in Michigan, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.